I just began Hydrochlorothiazide for High Blood Pressure, on Thursday September 13, 2007. I took the pill in the morning, I didn't urinate as much as I expected too. On Friday morning I woke up with an unexplained pain in my right index finger, I was not to worried about it as I often hit myself and not remember. The pain didn't go away but it began to get better. Saturday it was much better, I was able to touch it and move it more frequently. Sunday I woke up to this same pain even worst than Friday. My index finger is swollen, red and I am in a lot of pain. Can I have a side effect from the pill? I also took a Vitamin C pill 500 mg during these days. I called my doctor and she suggested that I go to the emergency room, I was diagnosed with having a strained muscle. I read information about side effects from the pill Hydrochlorothiazide, and the word gout was mentioned in the big toe. Then when I look up gout in the finger it talks about High Blood Pressure. So I believe I may have been misdiagnosed. I was given Voltaren (Diclofenac Sodium) the first pill I took the pain began to go away almost immediately. I don't have the pain but my finger is still a little swollen. I am wondering if it couldd be gout why wasn't this mentioned by the doctors, I told them I was taking the Hydrochlorothiazide pills. I would like too know do anyone have any information about gout that will help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?